(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Continuous percolation phase transitions of two-dimensional lattice networks under a generalized Achlioptas process 期刊论文
EUROPEAN PHYSICAL JOURNAL B, 2012, 卷号: 85, 期号: 4, 页码: 132
Authors:  Liu, MX;  Fan, JF;  Li, LS;  Chen, XS;  Liu, MX (reprint author), Chinese Acad Sci, Inst Theoret Phys, POB 2735, Beijing 100190, Peoples R China.
Adobe PDF(592Kb)  |  Favorite  |  View/Download:168/14  |  Submit date:2014/04/25
Explosive Percolation  Renormalization-group